# SDR TSAA0233028

- Difficulty date: January 25, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 5 EMERGENCY FLOOR LIGHT BATTERY PACKS DUE TO INOPERATIVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
